# SDR CALA2022100302616

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Part number: D5311276120000
- Condition: Cracked
- Location: Fr16 Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON CROSSBEAM AREA, FR16 RH SIDE; HOLE H4 FWD GALLEY AREA. SEE AEROMAN NON ROUTINE 2022-393810 TRE ENTRY LOG PAGE NUMBER 9334428. PERFOMED PERMANENT REPAIR ON CROSS BEAM AREA FR 16 RH SIDE HOLE H4 FWD GALLEY AREA I.A.W. EA 5310-06784 REV A AND DRAWING REPAI R R53 112926. INSTALLED BOLT P/N =:EN6115K4Y, INSTALLED NUT P/N :ASNA2531-4 AND INSTALLED WASHER NSA 5368PD416B. PERFORMED SCEP ADD EMP:V939791 CLEARED LOGPAGE FOR PERFOMED PERMANENT REPAIR. SEE AEROMAN NON ROUTINE 2022-393810 FOR INSP
